# SDR DXTA2023102398500

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20801
- Aircraft time: 4,910 hours, 2,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: 83014HA90023
- Condition: Faulted
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT COME ALL THE WAY DOWN TO THE BOTTOM OF ITS ALLOWABLE TRAVEL. AFTER OPENING THE DOOR, AND GETTING TO THE BOTTOM OF THE STEPS, THE DOOR HAS A LOUD AUDIBLE POP, AND THE DOOR SETTLES THE REST OF THE WAY, ABRUPTLY, CAUSING THE BOTTOM OF THE MAIN CABIN DOOR TO STRIKE THE FUSELAGE. I DID NOTICE THAT THE RED RELEASE HANDLE ALSO MOVES WHEN THE DOOR SETTLES TO THE BOTTOM. IT SEEMS AS THOUGH THE RED HANDLE IS PROHIBITING THE DOOR FROM COMING ALL THE WAY DOWN.  REMOVED DEFECTIVE AFT EQUIPMENT BAY DOOR LATCH P/N 83014/HA900-23 AND INSTALLED NEW LATCH P/N 1005389010-007 NSN IAW CL-350 AMM 52-41-05. RIG AND OPS CHECKS GOOD
